Delirious And High Hallucinations After Blood Transfusion.?

Illustration of Delirious And High Hallucinations After Blood Transfusion.?
Illustration: Delirious And High Hallucinations After Blood Transfusion.? exeley.com

good afternoon doctor I want to ask why my father (68 years old) in the hospital after a blood transfusion experienced frequent delirium and seemed to forget family, high hallucinations and often do not connect when talking, is that a normal symptom or what should I do … after 3 days still not normal yet .. please the solution … thank you

1 Answer:

Hello Bowo, thank you for the question.

Blood transfusion is one of the procedures for inserting blood or blood components into another person's body that has an indication. Indications for giving blood transfusion are if there is a blood deficiency (Hb) or severe anemia, heavy blood loss, impaired blood circulation or hemodynamic disorders of the body, exchange transfusion in jaundiced or yellow neonates, etc. This transfusion process can cause hypersensitivity reactions in the body ranging from mild to severe symptoms. Mild symptoms can include itching on the skin and redness, while severe symptoms can include fever, increased heart rate, restlessness, rapid breathing, dark urine, bleeding, confusion, and disturbance of consciousness. If severe symptoms occur, trasfusion should be stopped and resuscitation or treatment taken immediately. Complaints that your father experienced could be due to a transfusion reaction although it is very rare, because usually before the transfusion is done crossmatch or cross-test to minimize reactions due to transfusion. Apart from transfusions, orientation disorders, hallucinations, communication disorders, and cognitive decline such as your father may have been caused by other illnesses, such as mental illness or organic mental disorders, dementia, stroke, encephalopathy, and other brain structure damage. To ensure this, you should consult a doctor for further examination so that the treatment given can be more appropriate. The doctor may suggest additional tests such as laboratory examinations, X-rays, CT scans, MRIs, etc. We recommend that you continue to do a healthy lifestyle, eat healthy and nutritious healthy eating, exercise regularly, get enough rest, meet your fluid needs, and you should pay more attention to patients and teach them to attend in their daily activities. If there is a decrease in consciousness, paralysis of the body, severe headaches, or severe anxiety patients immediately take it to the nearest hospital.

Thus, hopefully it helps.

: by

Related Question

Treatment Of Herpes In The Upper Left Thigh?

Treatment Of Herpes In The Upper Left Thigh?

(11 months ago)

Hello, my upper left thigh has herpes. R nThe question is: r n- what type of herpes do I have? R n- what is the cause of herpes on my thigh because of what? R n- and how how to tre... Read more

Can TB Symptoms Be Similar To Typhus Symptoms?

Can TB Symptoms Be Similar To Typhus Symptoms?

(1 year ago)

I experienced this symptom for more than 1 month, from a small fever, dizziness, coughing, surely every Sunday the body began to feel weak. And I began to suspect that I had types ... Read more

Factors Causing Enlarged Ranula Plunging?

Factors Causing Enlarged Ranula Plunging?

(11 months ago)

, ranula plunging cysts, are they the same type as other cysts? Ranung plunging will be greater Because of what conditions? Is carbohydrate a food cyst so it gets bigger?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *